MAUDE Adverse Event Report: AD-TECH MEDICAL INSTRUMENT CORPORATION DISPOSABLE DRILL KIT; DRILLS, BURRS, TREPHINES ACCESSORIES (MANUAL)

AD-TECH MEDICAL INSTRUMENT CORPORATION DISPOSABLE DRILL KIT; DRILLS, BURRS, TREPHINES ACCESSORIES (MANUAL)
Model Number DDK2-2.4-30X
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 06/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
Tip of the drill broke broke during intraoperative use and remains retained in the patient, the broken piece could not be retrieved.

Brand Name
DISPOSABLE DRILL KIT
Common Device Name
DRILLS, BURRS, TREPHINES ACCESSORIES (MANUAL)
Manufacturer (Section D)
AD-TECH MEDICAL INSTRUMENT CORPORATION
400 west oakview parkway
oak creek WI 53154
MDR Report Key25443126
Report Number25443126
Device Sequence Number5815324
Product Code HBG
UDI-Device Identifier00841823101167
UDI-Public(01)00841823101167(10)0194683942943944(11)260305(17)280301
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/05/2026
Report Date (Section F) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDDK2-2.4-30X
Device Catalogue NumberDDK2-2.4-30X
Device Lot Number0194683942943944
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/09/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/09/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age45 YR
Patient SexMale
Patient Weight103 KG
Date Report Sent to FDA06/05/2026